MAUDE Adverse Event Report: SYNTHES GMBH CONNECSCR CANN F/MULTILOC HUM NAIL SYST; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH CONNECSCR CANN F/MULTILOC HUM NAIL SYST; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.007
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the connecting screw broke off in a nail which resulted in the aiming arm not performing correctly.Procedure was completed but it caused significant delay in surgery.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Event or Problem Description
Additional information received states that this was a post op event, connecting screw for the multiloc insertion handle broke off in the nail during insertion.Resulting in part of the connecting screw being stuck in the nail and left in.Also resulted in the aiming arm for the proximal screws not working and adding significant time to the case.There was a patient involvement as it happened intraoperatively.Case was able to be completed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4 (primary udi number), e1 (facility name), g4 [pma/ 510(k)], h6 (health effect - medical device problem code) corrected: b3, d1, d2a, d2b, d4 (catalog), h6 (health effect - clinical code) d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CONNECSCR CANN F/MULTILOC HUM NAIL SYST
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22002640
Report Number8030965-2025-04726
Device Sequence Number18432808
Product Code HSB
UDI-Device Identifier07611819425576
UDI-Public(01)07611819425576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer05/22/2025
06/04/2025
06/24/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/28/2025
06/04/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: AIMING ARM
Patient SexUnknown